My thoughts and heart

Discussion in 'Suicidal Thoughts and Feelings' started by just_confused, May 2, 2009.

Thread Status:
Not open for further replies.
  1. just_confused

    just_confused Member

    My heart is bleeding, my soul is tearing, and my mind is racing. I cant stop thinking about all this stuff that has been happening. I use to be able to controll my thoughts about killing myself, but now I cant i really dont know what to do. Can someone help me to break these thoughts so I can calm my mind again?
  2. WildCherry

    WildCherry Staff Member ADMIN

    Can you talk about the thoughts racing through your mind? What's got you feeling so bad?
  3. just_confused

    just_confused Member

    The thoughts of taking a knife and slitting my wrist, the thought of just killing myself in general, it keeps playing in my head till it comes in my head that my son is with me and needs me, his mother isnt there for him, and im losing the one person who is everything I have ever wanted. My life started to move in a positive direction then OAIDASDFALJFH splat my head is going back and forth on "no your son needs you" to "no your son does not need someone who cant even fix his own life" back and forth over and over and i picture doing it and then i picture him finding me and i stop, then it starts again......
  4. Nutshell

    Nutshell New Member

    Your son needs you, no matter what you might think. If you can't hang on to anything else, hang on to that with all you have.
  5. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    You know they have meds like Geodon or Abilify that help with the racing thoughts.. I am on them and they help.. The abilify worked the best for me but my insurance wouldn't cover it so I had to go back to geodon.. I have to take another med that helps with the side affects..Talk to your doctor about these...
  6. just_confused

    just_confused Member

    Is it an anxiety pill? I was on paxil but i took myself off because doing what I do I cant be too relaxed where I was, and havnt got back on. What is the side affect though?
Thread Status:
Not open for further replies.